# SDR WWMA9700192

- Difficulty date: November 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AE
- Make and model: Saab 340B
- Aircraft serial: 340B283
- System (JASC): 3140 · Central Computers
- Part: Weu
- Condition: Tripped
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FIRE TEST FAILS TO ILLUMINATE THE FIRE DETECTION FAIL LIGHT.  MAINTENANCE REINITIALIZED THE WARNING ELECTRONIC UNIT, ALL CHECKS GOOD.
